Doctor insights on:
Cold Sweat Prednisone
Had been Prednisone for 14 days. Started at 20mg/day, increased to 40mg/day then stopped cold. Now having night sweats. Is it a withdrawal symptom?
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
I have been taking prednisone for 5 days and have been having nights sweats for a couple of days now. Is this a side effect?
I used prednisone for 3 days for gout. 60mg first, then 40, 20.Stopped because of sweats. Will i get effects. Been off for 36 hrs. Little light head.?
Sweating and: Light-headedness are well-known side effects of steroids and should go away a few days after you're off the prednisone. As dr. Namey noted, steroids are usually not the first line of treatment for gout, but there are times when non-steroidal antiinflammatories are either dangerous or can't be used (like in diabetics or patients with kidney disease), in which case Prednisone is used. ...Read moreSee 1 more doctor answer
Yes: Yes sweating is one of the side effects. ...Read more